# SDR REXA2022021000198

- Difficulty date: December 30, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDEWALL SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION FROM FS 785 -
FS 847+16.                                                          "
"REMOVED & REPLACED R/H SIDEWALL SEAT TRACK AT F.S. 785 TO 847.16 IAW
CRJ 900 AMM 53-00-49-000/400-801(A19) WVAC EMP # "
